# SDR 95ZZZW580

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Disintegrated
- Location: Nr 11/12 Mlg
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON LANDING AT ANC, NR 11 AND 12 MLG TIRES BLEW.  KHV TOWER REPORTED THAT AIRCRAFT LEFT RUBBER ON RUNWAY ON TAKEOFF.  POST FLIGHT INSPECTION REVEALED DAMAGE TO RT ADF PANEL AND RT.  BODY LANDING GEAR STRUT DOOR ROD.  MAINTENANCE REPLACED NR 11 AND 12 WHEEL ASSEMBLIES, REPLACED STRUT DOOR ROD AND PERFORMED SPECIAL INSPECTION PER MM 5-51-34.  FUSELAGE FAIRING PANELS WERE REPAIRED PER SRM 51-40-03.  ADF PANEL HAD INTERIM REPAIR PER SRM UNTIL REPLACEMENT OF RT ADF PANEL HAD INTERIM REPAIR PER SRM UNTIL REPLACEMENT OF RT ADF PANEL ON 4-11-95.  AIRCRAFT RELEASED FOR SERVICE.
